# SDR AWXA200301272

- Difficulty date: October 7, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C320747
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR SUPPORT BS 993.5, LBL 33.80. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED FLOOR SUPPORT FROM BS 986.5 TO BS 1006, LBL 33.80; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT IAW DWG 65C32074; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PARA. 7.D.6.
